Am using accutane for 34 days and still got pimples on my check? the acne is getting better but my problem is in the pimplesss... so can i use retain-a while using accutane?
Your Dr should check on you and run blood tests. I think a person should wait until they are in their 20s to take these meds. When I took the meds I got more lumps but it did clear up monthes later. I am so glad I took those meds as I use to get those painful lumps all over my head. You could not see them but man they hurt like hell. Best of luck to you. Jeannie
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Accutane for 4 months. My doctor said that he can only allow me to take it for a?
Posted 14 Jun 2010 • 1 answer
Posted 25 Nov 2010 • 1 answer
Posted 23 May 2013 • 2 answers
Posted 3 Sep 2013 • 1 answer
Posted 30 Oct 2014 • 1 answer